Lola Vomiting

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Amy M, Jan 15, 2020.

  1. Amy M

    Amy M New Member

    Joined:
    May 22, 2019
    Hi I do not have a Google spreadsheet. Do have a 16 year old cat who has had diabetes 2-3 years. Reading these boards, feeding wet food & using a human meter to test, I’ve gotten her down from a high dose of 4 units twice a day to one unit twice a day.

    However I’m now confused. She’s throwing up. I don’t know what her curve looked like before the vomiting because I’d quit poking her every time. But since vomiting, in multiple curves, nadirs are 70-90, highs in the 300s and a couple blips in the 400s. I don’t give her any insulin when she vomits & watch. She seems fine. But when I start insulin again she pukes even when I try the smallest dose my syringes can muster.

    Thoughts? What am I missing?

    thank you,
    Amy
     
    Jennifer R. likes this.
  2. Beth 73

    Beth 73 Well-Known Member

    Joined:
    Aug 2, 2016
    Hi Amy ....to draw attention to your thread you can put a question icon at the beginning of your thread title to get eyes on . Hope Lola gets to feeling better soon and interested in hearing what more experienced members have to say .
     
  3. Wendy&Neko

    Wendy&Neko Senior Member Moderator

    Joined:
    Feb 28, 2012
    Are you using syringes with half unit markings? In your previous posts, you mentioned she vomits when she goes low. Do you test her when she's vomiting? Are you testing at night before you go to bed as well? Without the spreadsheet, we really can't comment on the dose.

    Any recent changes in food? Has she been to see the vet lately? Maybe something else like hyperthyroidism? Might be time to get some blood work done.
     
    Jennifer R. likes this.
  4. Bobbie And Bubba

    Bobbie And Bubba Well-Known Member

    Joined:
    Jun 15, 2015

Share This Page